Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Processes with infinitely many jumping particles

Author: Wayne G. Sullivan
Journal: Proc. Amer. Math. Soc. 54 (1976), 326-330
MathSciNet review: 0394940
Full-text PDF

Abstract | References | Additional Information

Abstract: We give sufficient conditions for a Markov process of an infinite particle system to be specified by a formal generator which has a term for each finite subset of particles. Under stronger assumptions we show that processes of this type preserve a certain property of probability measures.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Infinite particle systems, ergodic measures
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society